Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the regularity of products and intersections of complete intersections
HTML articles powered by AMS MathViewer

by Marc Chardin, Nguyen Cong Minh and Ngo Viet Trung PDF
Proc. Amer. Math. Soc. 135 (2007), 1597-1606 Request permission


This paper proves the formulae \begin{align*} \operatorname {reg}(IJ) & \le \operatorname {reg}(I) + \operatorname {reg}(J), \operatorname {reg}(I \cap J) & \le \operatorname {reg}(I) + \operatorname {reg}(J) \end{align*} for arbitrary monomial complete intersections $I$ and $J$, and provides examples showing that these inequalities do not hold for general complete intersections.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02
  • Retrieve articles in all journals with MSC (2000): 13D02
Additional Information
  • Marc Chardin
  • Affiliation: Institut de Mathématiques de Jussieu, CNRS & Université Paris VI, Paris, France
  • MR Author ID: 259215
  • Email:
  • Nguyen Cong Minh
  • Affiliation: Department of Mathematics, University of Education, 136 Xuân Thuy, Hanoi, Vietnam
  • Email:
  • Ngo Viet Trung
  • Affiliation: Institute of Mathematics, Viên Toán Hoc, 18 Hoàng Quôc Viêt, 1037 Hanoi, Vietnam
  • MR Author ID: 207806
  • Email:
  • Received by editor(s): March 7, 2005
  • Received by editor(s) in revised form: February 6, 2006
  • Published electronically: December 27, 2006
  • Additional Notes: The second author was partially supported by the National Basic Research Program of Vietnam
  • Communicated by: Michael Stillman
  • © Copyright 2006 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 1597-1606
  • MSC (2000): Primary 13D02
  • DOI:
  • MathSciNet review: 2286067